SUBORDINATIONS FOR MULTIVALENT ANALYTIC FUNCTIONS ASSOCIATED WITH WRIGHT GENERALIZED HYPERGEOMETRIC FUNCTION

被引:0
作者
Sarkar, N. [1 ]
Goswami, P. [2 ]
Dziok, J. [3 ]
Sokol, J. [4 ]
机构
[1] Jadavpur Univ, Dept Math, Kolkata 700032, India
[2] AMITY Univ Rajasthan, Dept Math, Jaipur 302002, Rajasthan, India
[3] Univ Rzeszow, Inst Math, Rejtana 16A, PL-35310 Rzeszow, Poland
[4] Rzeszow Univ Technol, Dept Math, PL-35959 Rzeszow, Poland
来源
TAMKANG JOURNAL OF MATHEMATICS | 2013年 / 44卷 / 01期
关键词
Dziok-Srivastava operator; Dziok-Raina operator; Hadamard product; univalent functions; p-valent functions; convolution; differential subordination;
D O I
10.5556/j.tkjm.44.2013.1009
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Recently M. K. Aouf and T. M. Seoudy, (2011, Integral Trans. Spec. Func. 22(6) (2011), 423-430) have introduced families of analytic functions associated with the Dziok-Srivastava operator. In this work we use the Dziok Rainy operator to consider classes of multivalent analytic functions. It is connected with Wright generalized hypergeometric function, see J. Dziok and R. K. Raina (2004, Demonstratio Math., 37(3) 533-542). Moreover, we present a new result which extends some of the earlier results and give other properties of these classes. We have made use of differential subordinations and properties of convolution in geometric function theory.
引用
收藏
页码:61 / 71
页数:11
相关论文
共 16 条
[1]   Classes of analytic functions related to the Dziok-Srivastava operator [J].
Aouf, M. K. ;
Seoudy, T. M. .
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 2011, 22 (06) :423-430
[2]  
Bansal SK, 2010, EUR J PURE APPL MATH, V3, P633
[3]   Certain subclasses of analytic functions associated with the generalized hypergeometric function [J].
Dziok, J ;
Srivastava, HM .
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 2003, 14 (01) :7-18
[4]   Applications of extreme points to distortion estimates [J].
Dziok, J. .
APPLIED MATHEMATICS AND COMPUTATION, 2009, 215 (01) :71-77
[5]   Classes of analytic functions associated with the generalized hypergeometric function [J].
Dziok, J ;
Srivastava, HM .
APPLIED MATHEMATICS AND COMPUTATION, 1999, 103 (01) :1-13
[6]  
Dziok J., 2004, P JANGIEON MATH SOC, V7, P43
[7]  
Dziok J., 2004, DEMONSTRATIO MATH, V37, P533
[8]  
DZIOK J., 2009, COMMENT MATH U ST PA, V58, P87
[9]   2ND ORDER DIFFERENTIAL INEQUALITIES IN COMPLEX PLANE [J].
MILLER, SS ;
MOCANU, PT .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1978, 65 (02) :289-305
[10]  
MILLER SS, 2000, SERIES MONOGRAPHS TE, V225